# SDR PLGA000731

- Difficulty date: July 31, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Resistor
- Part number: 2311M961
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACK - FLT 4668 - DURING TAXI OUT, CREW REPORTED AN ELECTRICAL SMELL OF SMOKE IN THE COCKPIT.  CREW FOLLOWED THEIR CHECKLIST AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE COCKPIT AREA AND DETERMINED THE SMALL WAS COMING FROM THE WIPER LOW MODE RESISTOR AND REPLACED THE RESISTOR.  NUMEROUS COCKPIT SYSTEMS CHECKS WERE PERFORMED, WITH NO FURTHER DISCREPANCIES DETECTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
